Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Three theorems on manifolds with bounded mean curvature

Author: F. J. Almgren Jr.
Journal: Bull. Amer. Math. Soc. 71 (1965), 755-756
MathSciNet review: 0180952
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] F. J. Almgren, Jr., The theory of varifolds--a variational calculus in the large for the k-dimensional area integrand, (to appear).

Additional Information

PII: S 0002-9904(1965)11377-5